# SDR IPXA13678128

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587635
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK POS 6L NR 3 FLOOR PANEL HAS A .2500" HOLE 25 INCHES AFT OF RED LINE.  REPAIRED REF SRM 53-00-50-2R, PAR 4B.
